Does the contraceptive injection improve PCOS?

I was on the contraceptive injection for four years and decided to come off of it for a break. I have PCOS. I have had two periods which have been quite heavy. I am now experiencing lower abdominal pains throughout the month. A scan revealed that the PCOS had improved whilst on the injection. Do you think now that I'm having periods again, it has made them worse and the cause to this pain? It feels like constant period pains! I am thinking about having the coil fitted but I don't think this will help with my problem.

4 Replies

oldestnewest
  • The coil should stop the periods and definately helps with heavy bleeding. It can help with pain too so may be worth thinking about.

    Would be interested to know if it helps in the long term. It can take several months to find out if it helps, don't expect instant results ! .

  • The coil actually stops girls like us who have polycycstic ovaries syndrome from getting pregnant so if you don't ever want children then by all means go for it but I know this from my doctor and aunt as she has pcos then she was given the coil when it was taken out she couldn't have children.

  • Thank you!

    I have heard that the coil can make the periods heavy so I have decided to go back on the injection for a while. I need instant results as I cannot put up with this pain on a daily basis :( maybe I will try the coil in the future!

  • Where did you hear that the coil can make periods heavy ? it is supposed to do the opposite and most patients report that it helps the bleeding considerably.

You may also like...